# SDR CALA2017090103005

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 49,133 hours, 19,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROWS 8 AND 12 ON LEFT SIDE INOP BATTERY WAS TAKEN OUT FOR TROUBLESHOOTING OTHER PROBLEM, REINSTALLED POWER SUPPLY, OPS CHECK GOOD, REF 33-51-06
